View : 135 Download: 0

Polytopes, quasi-minuscule representations and rational surfaces

Title
Polytopes, quasi-minuscule representations and rational surfaces
Authors
Lee J.-H.Xu M.Zhang J.
Ewha Authors
이재혁
SCOPUS Author ID
이재혁scopus
Issue Date
2017
Journal Title
Czechoslovak Mathematical Journal
ISSN
0011-4642JCR Link
Citation
vol. 67, no. 2, pp. 397 - 415
Keywords
minuscule representationpolytoperational surface
Publisher
Springer New York LLC
Indexed
SCIE; SCOPUS WOS scopus
Abstract
We describe the relation between quasi-minuscule representations, polytopes and Weyl group orbits in Picard lattices of rational surfaces. As an application, to each quasi-minuscule representation we attach a class of rational surfaces, and realize such a representation as an associated vector bundle of a principal bundle over these surfaces. Moreover, any quasi-minuscule representation can be defined by rational curves, or their disjoint unions in a rational surface, satisfying certain natural numerical conditions. © 2017, Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic.
DOI
10.21136/CMJ.2017.0676-15
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE